# SDR 2002F00203

- Difficulty date: January 26, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 1104SD100501
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 6505 - FLAP FAIL MESSAGE DURING LANDING ROLLOUT IN PHL, WHEN FLAPS WERE RETRACTED.  MAINTENANCE COMPLIED WITH PART A/B.  MAINTENANCE REPLACED THE BPSU, AND THE OUTBOARD FLEX SHAFT.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
